# SDR KTEG2014FA0000051

- Difficulty date: January 23, 2014
- Submitted: January 31, 2014
- Operation: General aviation
- Aircraft: N802PR
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0533
- System (JASC): 6120 · Propeller Controlling System
- Part: Arm
- Condition: Lack Of Lube
- Location: Beta Block Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BETA BLOCK ASSY, PART OF BETA ARM ASSY, WAS NOT LUBRICATED AT INSTALLATION.  LACK OF LUBRICATION CAN CAUSE THE ARM ASSY TO FREEZE UP IN THE BETA ARM.  IF IT CAN NOT ROTATE, IT WILL WEAR INTO THE BETA RING CAUSING EXCESSIVE WEAR.  THIS THE THE 3RD ACFT THIS WAS FOUND ON.  THE SAME CONDITION EXISTED ON OTHER ACFT.  ALL OF THE ACFT WERE "NEW", IE: NO MX PERFORMED SINCE MANUFACTURE.  LUBRICATE THESE COMPONENTS WITH "ANTI-SEIZE" LUBRICANT SO THAT OPS PROBLEMS DO NOT EXIST.
